# SDR DL777030359

- Difficulty date: April 7, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 13,903 hours, 2,747 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 13,978 hours, 2,758 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 51188
- Condition: Failed
- Location: Nr 1
- Part time: 13,978 hours, 2,758 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE VIBRATION WENT TO 5.0 ON CLIMBOUT ACCOMPLISHED BY ENGINE SURGE STALL. RETURNED TO MAN NOTICEABLE AIRFRAME BUFFETING OPERATED ENG AT IDLE TO NO OTHER ABNORMAL INDICATIONS.  REPLACED NBR 1 ENG PER ROUTINE CARD DECK
